Hair Loss

Thinning of hair due to genetic, hormonal changes, medicines, radiotherapy, or stress is called hair loss. The symptoms of hair loss are receding hairline, hair on the top of the head gets thin, body hair loss, and patches of baldness.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.

Is my hair fall related to nutritional deficiency?

Query: Hello doctor, My hair is getting thinner with each passing day, and I do not know the reason for my hair fall. Is it due to a nutritional deficiency? How can I reduce my hair fall? Kindly help.   Read Full »


Shakuntala Srivastava

Answer: Hello, Welcome to icliniq.com. I understand your concern. Hair fall can occur due many reasons. Kindly let me know your daily routine to help with the diagnosis. I suggest you eat a balanced diet rich in nutrients as a deficiency of some nutrients could also be the reason. I hope this helps. Tha...  Read Full »

Please suggest ayurveda medicine for PCOD and hair loss.

Query: Hi doctor, I have two uterine fibroids each of 2 cm x 1cm size and cysts (PCOD) in the right ovary. I have a heavy hair loss and graying of hair. My hormone levels look normal. My BMI is 24. I also have a gall stone of 1.5 cm. I am trying to conceive. Can you please suggest medicines for the above ...  Read Full »


Dr. Arul Amuthan

Answer: Hi, Welcome to icliniq.com. Your body weight is within normal limit at present. Please maintain it. For fibroids, two medicines are required. Capsule Rasagandhi mezhugu (one in the morning and one in the evening after food) and tablet Chitramoola kuligai (one in the morning and one in the eveni...  Read Full »

I am getting erectile dysfunction as a side effect of Dutasteride. How to get out of this?

Query: Hi doctor, I have been using Dutasteride tablets¬†for the past one month for hair loss treatment. I have been facing erectile dysfunction for the past one month. Now, I have come to know that this is the side effect of Dutasteride. How to get out of this?  Read Full »


Dr. Parth Singh

Answer: Hi, Welcome to icliniq.com. Drugs like Dutasteride acts by inhibition of conversion of testosterone to its more active and potent form of dihydrotestosterone. Thus the side effects may include loss of libido, erectile dysfunction, low mood, irritability and depression. Although, the frequency o...  Read Full »

ask-doctor-img Ask a Wellness Expert Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.